# SDR C77A20131203005

- Difficulty date: December 3, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 15,756 hours, 9,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039320003
- Condition: Worn
- Location: Te Flap
- Part time: 15,756 hours, 9,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 2A INBD, PN 170-39320-003, WORN OUT OF LIMITS THICKNESS REDUCTION D .014 INCHES IAW EMB 57-52-03 TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WO 738328-517 IAW ETD 2011-170 01072E & EA E175-57-181 1 REV IR WO 888840.
